I have been on and off Lotemax since Jan 2010. I keep having recurrent SEI after I stop or taper the steroid. My concern is that I keep having to go to different doctors due to schduling conflicts I am concerned about the damage the drops could be doing to my eye. I have only had my pressure measured twice and that is bcause I asked for it. Three weeks ago pressure was about 15 in both eyes yesterday it was 18 and 17. Keep in mind this is a different practice so they did not have the pressure on file. This doctor wants me on steroids 4x a day for another 2 weeks before I come back. I am afraid of doing this because it seems as if the steroids work while I am on them but the condition just returns when I try to taper. I am experiencing constant pain and pressure behind one eye from which I am being refered to a neurologist. I am just frustrated and scared this has been going on since late December when I was diagnosed with EKC. Does anyone have any suggestions?